Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 43, NWS Springfield, MO

July 2, 20157 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Jul 2, 2015, 3:09 AM CDT for 7 counties in Missouri. It was in force for 8 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2015, 3:09 AM CDT (08:09 UTC)
Expired
Jul 2, 2015, 11:00 AM CDT
In force
8 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Howell County, MO, Oregon County, MO, Ozark County, MO, Shannon County, MO, Stone County, MO, Taney County, MO, Texas County, MO

The radar

The Springfield radar (KSGF), 121 km from the middle of the area, began a volume at 08:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 3:40 AM CDTFLASH FLOOD5 E Galena, MOWATER FLOWING OVER HIGHWAY 176 NEAR HIGHWAY 160. WATER ALSO OVER RAILEY CREEK ROAD.
Jul 2, 8:00 AM CDTFLOOD2 Nw Branson, MOA LARGE CONCRETE RETAINING WALL COLLAPSE AND FELL ONTO A PARKING. ABOUT 5 CARS IN THE PARKING HAD DAMAGE DUE TO THE CONCRETE WALL FALLING ON THEM. PICTURE SENT IN FROM SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2985 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2985 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1028 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
457 m²/s²
Significant tornado parameter
4.7
Supercell composite
27.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

759 
WGUS53 KSGF 020809
FFWSGF
MOC091-149-153-203-209-213-215-021300-
/O.NEW.KSGF.FF.W.0043.150702T0809Z-150702T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
309 AM CDT THU JUL 2 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
  OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
  OZARK COUNTY IN SOUTHWEST MISSOURI...
  SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHEASTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
  STONE COUNTY IN SOUTHWEST MISSOURI...
  TANEY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 800 AM CDT.

* AT 305 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. ONE TO THREE INCHES OF RAIN IS EXPECTED ACROSS        
  SOUTHERN AND SOUTH CENTRAL MISSOURI OVER THE NEXT FEW HOURS.  THIS 
  WILL LIKELY LEAD TO FLASH FLOODING. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. LOCATIONS IN THE WARNING INCLUDE...ALTON...BAKERSFIELD...
  BIRCH TREE...BRANSON WEST...BRANSON...CRANE...EMINENCE...FORSYTH...
  GAINESVILLE...GALENA...GRAND GULF STATE PARK...HOLLISTER...INDIAN
  POINT...KIMBERLING CITY...MERRIAM WOODS...MOUNTAIN VIEW...REEDS
  SPRING...ROCKAWAY BEACH...SUMMERSVILLE...TABLE ROCK STATE PARK...
  TANEYVILLE...THAYER...WEST PLAINS...WILLOW SPRINGS AND WINONA.
  CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE W AT CANEY CREEK JUST EAST OF BROWNBRANCH...
HIGHWAY 13 AT RAILEY CREEK NEAR REEDS SPRING...
HIGHWAY 13 AT PINE RUN NORTHWEST OF GALENA.

THIS WARNING ALSO INCLUDES THE JACKS FORK AND CURRENT RIVERS WITHIN 
THE OZARK NATIONAL SCENIC RIVERWAYS...AS WELL AS THE ELEVEN POINT 
RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3699 9361 3699 9334 3682 9334 3679 9210
      3723 9207 3720 9166 3728 9115 3714 9101
      3709 9103 3708 9121 3684 9122 3682 9111
      3649 9114 3649 9358

$$

BOXELL
2 follow-up statements
038 
WGUS73 KSGF 021029
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
529 AM CDT THU JUL 2 2015

MOC091-149-153-203-209-213-215-021300-
/O.CON.KSGF.FF.W.0043.000000T0000Z-150702T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOWELL MO-OREGON MO-OZARK MO-SHANNON MO-STONE MO-TANEY MO-TEXAS MO-
529 AM CDT THU JUL 2 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
HOWELL...OREGON...OZARK...SHANNON...SOUTHEASTERN TEXAS...STONE AND
TANEY COUNTIES...

AT 526 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED 
AREA. NUMEROUS ROADS ARE FLOODED IN THE AREA...AND MANY 
CREEKS...STREAMS...AND RIVERS ARE RUNNING HIGH OR OUT OF THEIR 
BANKS. 

RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE W AT CANEY CREEK JUST EAST OF BROWNBRANCH...
HIGHWAY 13 AT RAILEY CREEK NEAR REEDS SPRING...
HIGHWAY 13 AT PINE RUN NORTHWEST OF GALENA...
ROUTE H...3 MILES EAST OF WINONA...
HIGHWAY 142 AT THE SPRING RIVER WEST OF LANTON...
HIGHWAY 142 AT THE BENNETTS RIVER WEST OF MOODY...
ROUTE K...3 MILES SOUTHWEST OF POTTERSVILLE...
ROUTE H AT ROCKY CREEK 6 MILES NORTHEAST OF WINONA...
ROUTE H AT THOMAS HOLLOW 8 MILES NORTHEAST OF WINONA...
HIGHWAY 176 NEAR ROCKAWAY BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3699 9361 3699 9334 3682 9334 3679 9210
      3723 9207 3720 9166 3728 9115 3714 9101
      3709 9103 3708 9121 3684 9122 3682 9111
      3649 9114 3649 9358

$$
355 
WGUS53 KSGF 021228
FFWSGF
MOC091-149-153-203-209-213-215-021600-
/O.EXT.KSGF.FF.W.0043.000000T0000Z-150702T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
728 AM CDT THU JUL 2 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
  OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
  OZARK COUNTY IN SOUTHWEST MISSOURI...
  SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHEASTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
  STONE COUNTY IN SOUTHWEST MISSOURI...
  TANEY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1100 AM CDT.

* AT 721 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
  EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED  
  AREA. NUMEROUS ROADS ARE FLOODED IN THE AREA...AND MANY            
  CREEKS...STREAMS...AND RIVERS ARE RUNNING HIGH OR OUT OF THEIR     
  BANKS. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. LOCATIONS IN THE WARNING INCLUDE...ALTON...BAKERSFIELD...
  BIRCH TREE...BRANSON WEST...BRANSON...CRANE...EMINENCE...FORSYTH...
  GAINESVILLE...GALENA...GRAND GULF STATE PARK...HOLLISTER...INDIAN
  POINT...KIMBERLING CITY...MERRIAM WOODS...MOUNTAIN VIEW...REEDS
  SPRING...ROCKAWAY BEACH...SUMMERSVILLE...TABLE ROCK STATE PARK...
  TANEYVILLE...THAYER...WEST PLAINS...WILLOW SPRINGS AND WINONA.
  CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE W AT CANEY CREEK JUST EAST OF BROWNBRANCH...
HIGHWAY 13 AT RAILEY CREEK NEAR REEDS SPRING...
HIGHWAY 13 AT PINE RUN NORTHWEST OF GALENA...
ROUTE H...3 MILES EAST OF WINONA...
HIGHWAY 142 AT THE SPRING RIVER WEST OF LANTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3699 9361 3699 9334 3682 9334 3679 9210
      3723 9207 3720 9166 3728 9115 3714 9101
      3709 9103 3708 9121 3684 9122 3682 9111
      3649 9114 3649 9358

$$

BOXELL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 2:49 AM CDT, 20 minutes earlier.

Area forecast discussion, Jul 2, 2:49 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 AM CDT Thu Jul 2 2015

.SHORT TERM...(Today and Tonight)
Issued at 247 AM CDT THU JUL 2 2015

A mesoscale convective system (MCS) continues to shift south
across southern Missouri during the predawn hours. This system
has brought torrential rainfall to the region overnight with
numerous reports of flooding (some fairly significant). We have
also had reports of wind damage from both supercells (earlier on
in the event) and then line segments/mesovortices as the MCS
evolved.

This MCS should continue to slowly progress southward at about
15-25 mph given the latest upwind propagating Corfidi vectors
across southern Missouri. Nevertheless, rainfall rates of 2-3" per
hour will continue to produce an elevated to locally significant
flash flooding risk. The severe threat will continue to dwindle
through sunrise with perhaps a localized damaging wind gust still
possible.

The potential for convection throughout the day is then a tough
call. The cold pool/gust front from the overnight convection
will clear the entire area. However, there will be a surface cold
front coming in from the northwest. We may see enough atmospheric
recovery for at least moderate amounts of instability ahead of
that front. With the approach of more upper level short wave
energy, there will be the potential for scattered thunderstorm
development from this afternoon into perhaps early this evening.
There will be an attendant quarter size hail and damaging wind
threat with these storms if this instability indeed materializes.
Another scenario we will have to watch for is convection growing
upscale into a line across southern Kansas and northern
Oklahoma...with the eastern extent of this line possibly getting
into southwestern Missouri. If this happens, there would be an
attendant damaging wind threat.

We will then have to watch for additional MCS development across
the central Plains later tonight. The good news here is that this
activity would tend to track southeast towards northern Oklahoma
and not the Missouri Ozarks. With that being said, we are thinking
that the threat for widespread heavy rainfall will end once this
activity clears early this morning. We will therefore be letting
the Flash Flood Watch expire. That is not to say that locally
heavy rainfall (and an attendant flash flooding risk) will still
not be possible with any scattered convection that develops later
today. Additionally, there will be ongoing Flash Flood Warnings
past the Flash Flood Watch expiration time...which makes the watch
moot anyways.

.LONG TERM...(Friday through Wednesday)
Issued at 247 AM CDT THU JUL 2 2015

That front will then stall just to the south of the Missouri
Ozarks and may actually try and shift north again during the
Fourth of July weekend. There will therefore be a continued threat
for showers and thunderstorms...especially from southeastern
Kansas into southern Missouri. It will not rain the entire time,
but those with outdoor plans should remain alert for approaching
thunderstorms.

The upper level flow will then transition from northwesterly to
west-northwesterly during the early and middle portions of next
week. This should result in continued chances for thunderstorms
with that front shifting back north of the Ozarks. Temperatures
will remain at or slightly below normal.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 1257 AM CDT THU JUL 2 2015

Thunderstorms will move south toward and eventually through the
terminals early this morning. Strong wind gusts are expected with
these, with 25-35 KT likely...and 40-50 KT possible. In
addition...heavy rain will result in IFR or LIFR vis in and around
thunderstorms. Additional thunderstorms may develop later this
afternoon and affect the terminals...though this potential is
still rather unclear at this time.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH until 7 AM CDT this morning FOR MOZ055>058-
     067>071-079>083-091-092-096>098-106.

KS...NONE.
&&

SHORT TERM...Schaumann
LONG TERM...Schaumann
AVIATION...Boxell
Hazardous weather outlook, Jul 1, 11:52 PM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1152 PM CDT WED JUL 1 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-030500-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1152 PM CDT WED JUL 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  A BROKEN LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE SOUTH
  ACROSS THE MISSOURI OZARKS OVERNIGHT. FREQUENT LIGHTNING
  AND TORRENTIAL RAINFALL CAN BE EXPECTED WITH THESE STORMS.
  SOME STORMS MAY ALSO PRODUCE DAMAGING WIND GUSTS OVER 60 MPH
  AND HAIL UP TO THE SIZE OF HALF DOLLARS. THERE IS ALSO A
  LIMITED THREAT FOR AN ISOLATED TORNADO.

  FLASH FLOODING WILL BECOME AN INCREASING CONCERN
  OVERNIGHT...ESPECIALLY WHERE MULTIPLE THUNDERSTORMS MOVE
  OVER THE SAME AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  AFTERNOON HEAT INDEX VALUES IN THE MIDDLE TO UPPER 90S CAN BE
  EXPECTED ACROSS EXTREME WESTERN MISSOURI AND EXTREME
  SOUTHEASTERN KANSAS AGAIN ON THURSDAY.

  MULTIPLE ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE INTO EARLY
  NEXT WEEK...INCLUDING THE FOURTH OF JULY WEEKEND. STRONG TO
  SEVERE STORMS WILL BE POSSIBLE AGAIN FROM THURSDAY AFTERNOON
  INTO THURSDAY EVENING...MAINLY ACROSS SOUTHERN MISSOURI AND
  EXTREME SOUTHEASTERN KANSAS. THERE WILL ALSO BE AT LEAST A
  LIMITED RISK FOR FLOODING TO END THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT ALONG AND SOUTH
  OF A TRUMAN LAKE TO FORT LEONARD WOOD LINE.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Local storm report, Jul 2, 2:29 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
229 AM CDT THU JUL 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 AM     FLASH FLOOD      8 E FORT LEONARD WOOD   37.71N 92.01W
07/02/2015                   PHELPS             MO   DEPT OF HIGHWAYS

            ROUTE J CLOSED ONE MILE NORTH OF ROUTE M AT BIG PINEY
            RIVER

&&

BURCHFIELD
Local storm report, Jul 2, 2:39 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
239 AM CDT THU JUL 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 AM     FLASH FLOOD      3 N FORDLAND            37.20N 92.94W
07/02/2015                   WEBSTER            MO   AMATEUR RADIO

            2 FEET WATER OVER THE ROAD AT PANTHER CREEK AND FF NORTH
            OF FORDLAND

&&

BURCHFIELD
Local storm report, Jul 2, 2:49 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 AM CDT THU JUL 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     1 W WARSAW              38.24N 93.40W
07/01/2015                   BENTON             MO   911 CALL CENTER

            REPORT OF A PATH OF MULTIPLE TREES UPROOTED AND BLOWN
            DOWN. ALSO DAMAGE TO MOBILE HOMES.

&&

BURCHFIELD
Local storm report, Jul 2, 2:54 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
254 AM CDT THU JUL 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND DMG     5 NE DIXON              38.04N 92.03W
07/01/2015                   MARIES             MO   911 CALL CENTER

            PATH OF TREE DAMAGE, MULTIPLE TREES STRIPPED ALONG E
            HIGHWAY AND COUNTY ROAD 506

&&

BURCHFIELD
Local storm report, Jul 2, 2:57 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
257 AM CDT THU JUL 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     FLASH FLOOD      2 E BUFFALO             37.64N 93.06W
07/02/2015                   DALLAS             MO   EMERGENCY MNGR

            WATER RESCUE IN PROGRESS ON STEELMAN ROAD AT BIG JOHN
            ACCESS ALONG THE NIANGUA RIVER.

&&

AFOSTER
Local storm report, Jul 2, 3:06 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
306 AM CDT THU JUL 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     FLASH FLOOD      SPRINGFIELD             37.20N 93.29W
07/02/2015                   GREENE             MO   EMERGENCY MNGR

            NUMEROUS STREETS FLOODED.SOUTH CREEK ABOUT TO OVERFLOW
            ITS BANKS ALONG SCENIC AND GRANT AVENUES.

&&

AFOSTER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 8:40 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan65 min
Jul 1, 8:53 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Morgan67 min
Jul 1, 9:05 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Morgan55 min
Jul 1, 9:15 PM CDTTornado WarningSGFMiller45 min
Jul 1, 9:27 PM CDTFlash Flood WarningSGFBenton, Camden, Maries, Miller, Morgan8 hr
Jul 1, 9:45 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan60 min
Jul 1, 9:51 PM CDTTornado WarningSGFBenton, Hickory39 min
Jul 1, 10:02 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Morgan, Phelps, Pulaski58 min
Jul 1, 10:28 PM CDTTornado WarningSGFBenton, Hickory47 min
Jul 1, 10:32 PM CDTSevere Thunderstorm WarningSGFSt. Clair58 min
Jul 1, 10:43 PM CDTTornado WarningSGFBenton, St. Clair47 min
Jul 1, 10:48 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Dallas, Hickory, Laclede, Polk57 min
Jul 1, 10:51 PM CDTTornado WarningSGFDent, Maries, Phelps, Pulaski39 min
Jul 1, 10:55 PM CDTSevere Thunderstorm WarningSGFDent, Laclede, Maries, Phelps, Pulaski, Texas65 min
Jul 1, 11:07 PM CDTFlash Flood WarningSGFCamden, Dallas, Dent, Hickory, Laclede, Phelps and 3 more6 hr
Jul 1, 11:40 PM CDTSevere Thunderstorm WarningSGFVernon65 min
Jul 1, 11:50 PM CDTSevere Thunderstorm WarningSGFCedar, Dallas, Hickory, Laclede, Polk, St. Clair and 1 more55 min
Jul 2, 12:11 AM CDTFlash Flood WarningSGFDallas, Dent, Laclede, Polk, Shannon, Texas and 2 more5 hr
Jul 2, 12:16 AM CDTFlash Flood WarningSGFCedar, Vernon5 hr
Jul 2, 12:29 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon61 min
Jul 2, 12:37 AM CDTSpecial Weather StatementSGFPolk, Webster, Wright23 min
Jul 2, 12:43 AM CDTSevere Thunderstorm WarningSGFVernon52 min
Jul 2, 12:45 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster49 min
Jul 2, 12:54 AM CDTTornado WarningSGFWright21 min
Jul 2, 1:38 AM CDTFlash Flood WarningSGFCedar, Christian, Dade, Douglas, Greene, Lawrence and 3 more9 hr
Jul 2, 1:42 AM CDTSevere Thunderstorm WarningSGFDouglas, Webster13 min
Jul 2, 4:14 AM CDTRiver Flood WarningSGFLaclede56 hr
Jul 2, 4:49 AM CDTAreal Flood WarningSGFCedar, Dallas, Dent, Laclede, Polk, Shannon and 4 more12 hr
Jul 2, 4:51 AM CDTRiver Flood WarningSGFVernon3 days
Jul 2, 4:51 AM CDTRiver Flood WarningSGFBates, Vernon4 days
Jul 2, 4:52 AM CDTAreal Flood WarningSGFBenton, Camden, Hickory, Maries, Miller, Morgan and 3 more12 hr
Jul 2, 8:33 AM CDTRiver Flood WarningSGFStone54 hr
Jul 2, 10:52 AM CDTAreal Flood WarningSGFCedar, Christian, Dade, Douglas, Greene, Lawrence and 4 more6 hr
Jul 2, 10:56 AM CDTAreal Flood WarningSGFHowell, Oregon, Ozark, Shannon, Stone, Taney and 1 more6 hr
Jul 2, 4:20 PM CDTSevere Thunderstorm WarningSGFBarry40 min
Jul 2, 4:35 PM CDTSpecial Weather StatementSGFMcDonald25 min
Jul 2, 4:50 PM CDTAreal Flood WarningSGFBenton, Camden, Cedar, Christian, Dade, Dallas and 23 more24 hr
Jul 2, 4:57 PM CDTSpecial Weather StatementSGFBarry, Stone48 min
Jul 2, 5:07 PM CDTSevere Thunderstorm WarningSGFStone, Taney53 min
Jul 2, 5:20 PM CDTSevere Thunderstorm WarningSGFBarry, Stone40 min
Jul 2, 5:24 PM CDTTornado WarningSGFBarry36 min
Jul 2, 5:59 PM CDTSevere Thunderstorm WarningSGFBarry31 min
Jul 2, 6:02 PM CDTSpecial Weather StatementSGFOzark43 min

Nearby

Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.